Alert archive / Georgia / Tornado Warnings in 2024

Tornado Warning 2, NWS Jacksonville, FL

January 9, 20245 counties in Georgia

NWS Jacksonville, FL issued this tornado warning at Jan 9, 2024, 12:52 PM EST for 5 counties in Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 9, 2024, 12:52 PM EST (17:52 UTC)
Expired
Jan 9, 2024, 1:30 PM EST
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Atkinson County, GA, Bacon County, GA, Coffee County, GA, Pierce County, GA, Ware County, GA

The radar

The Moody AFB radar (KVAX), 64 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 9, 7:07 AM ESTTornado WatchSPC7 hr
Jan 9, 11:41 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 385 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
385 m²/s²
0-3 km storm-relative helicity
546 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

648 
WFUS52 KJAX 091752
TORJAX
GAC003-005-069-229-299-091830-
/O.NEW.KJAX.TO.W.0002.240109T1752Z-240109T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
1252 PM EST Tue Jan 9 2024

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Southeastern Coffee County in southeastern Georgia...
  West central Pierce County in southeastern Georgia...
  Southeastern Atkinson County in southeastern Georgia...
  Northwestern Ware County in southeastern Georgia...
  Southwestern Bacon County in southeastern Georgia...

* Until 130 PM EST.
    
* At 1252 PM EST, a severe thunderstorm capable of producing a
  tornado was located 8 miles north of Cogdell, or 9 miles east of
  Pearson, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Coffee, west central Pierce, southeastern Atkinson,
  northwestern Ware and southwestern Bacon Counties, including the
  following locations... Millwood, Bickley, and Axson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3121 8271 3130 8278 3159 8243 3139 8229
TIME...MOT...LOC 1752Z 233DEG 37KT 3128 8269 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CHANEY
1 follow-up statement
533 
WWUS52 KJAX 091803
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
103 PM EST Tue Jan 9 2024

GAC003-069-091812-
/O.CAN.KJAX.TO.W.0002.000000T0000Z-240109T1830Z/
Coffee GA-Atkinson GA-
103 PM EST Tue Jan 9 2024

...THE TORNADO WARNING FOR SOUTHEASTERN COFFEE AND SOUTHEASTERN
ATKINSON COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 PM EST for southeastern
Georgia. A Tornado Watch also remains in effect until 600 PM EST for
southeastern Georgia.

LAT...LON 3139 8229 3125 8262 3135 8263 3143 8263
      3159 8243
TIME...MOT...LOC 1802Z 235DEG 37KT 3134 8257 

$$

GAC005-229-299-091830-
/O.CON.KJAX.TO.W.0002.000000T0000Z-240109T1830Z/
Pierce GA-Ware GA-Bacon GA-
103 PM EST Tue Jan 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EST FOR WEST
CENTRAL PIERCE...NORTHWESTERN WARE AND SOUTHWESTERN BACON COUNTIES...
    
At 102 PM EST, a severe thunderstorm capable of producing a tornado
was located near Dixie Union, or 14 miles northwest of Waycross,
moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Alma, Dixie Union, and Bickley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3139 8229 3125 8262 3135 8263 3143 8263
      3159 8243
TIME...MOT...LOC 1802Z 235DEG 37KT 3134 8257 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CHANEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 9, 12:34 PM EST, 18 minutes earlier.

Area forecast discussion, Jan 9, 12:34 PM EST, 18 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1234 PM EST Tue Jan 9 2024

...New AVIATION...

.UPDATE...
Issued at 830 AM EST Tue Jan 9 2024

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Significant Damaging Wind Event along with Significant Tornado
Risk still on track for this afternoon across all of SE GA and NE
FL. Initial Tornado Watch has already been posted for inland
portions of SE GA/NE FL through 2pm, which will likely be extended
to the Atlantic Coast this afternoon. Timing of event still on
track to entering the inland areas around Noon and exiting the
Atlantic Coastal Counties by sunset. Wind Advisory is already in
effect and getting peak wind gusts in the 40-45 mph range already
with peak gradient wind gusts in the 45-55 mph range still
expected through the day. Max temps will surge into the 70s for
all locations which will provide enough instability for damaging
winds of 60-70mph+ in T'storm activity as it pushes through.

Solid Gale Warning for Coastal Waters, including Storm Warning for
the offshore SE GA waters into the evening hours. Minor Coastal
Flooding does not appear likely along the SE GA coast, but trapped
water along the St. Johns River near downtown JAX is likely to
push water levels into Minor Flood there during the afternoon
hours and through the evening high tide cycle.

&&

.NEAR TERM...
(Today through Tonight)
Issued at 345 AM EST Tue Jan 9 2024

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

A vigorous mid to upper level trough near the Ozarks region will
continue to develop and become negatively tilted today and support
a deepening low pressure center currently over the lower to mid MS
valley that will track NE towards Michigan and the Great Lakes
by this evening. A strong cold front will sweep eastward along
the Gulf coast towards our area by this afternoon with a squall
line of strong to severe thunderstorms that will move quickly
and swiftly eastward through our area between the early to mid
afternoon hours for most, exiting off the SE GA coast into the
Atlantic waters by the late afternoon and off the St Johns and
Flagler county coasts by sunset. Strong dynamics with this system
will keep a very strong low level jet of 45-55 knots and deeper
0-6 km shear of 50-70 knots, which along with good lapse rates
aloft around 6.5 C/km and and rising dewpoints into the upper
60s will create 500-800 J/KG of CAPE ahead of the line. This
will promote a threat damaging wind gusts 50-70 mph or greater,
hail, and isolated tornadoes within more intense storms embedded
within the Squall line. Heavy downpours will yield a quick 1-2
inches of rainfall, with locally higher amounts possible, as the
line of storms will move swiftly through our area, but may still
cause some minor flooding in urban and low lying areas.

A very strong pressure gradient will also create wind advisory
conditions today due to the tight pressure gradient and increased
low level winds fields as the cold front approaches with sustained
winds elevating to around 30 mph late this morning and gusting
45-55 mph this afternoon which may impact high profile vehicles,
break loose tree branches, and cause isolated power outages over
the area ahead of the storms.

Highs will be well above normal today into the low to mid 70s
across inland SE GA and NE FL, mid 70s east of highway 301 with
upper 70s to near 80 degrees along the St Johns river basin.

Tonight, low pressure system will move across the Great Lakes
and drag the front east of the waters with winds then turning
westerly and winds slowly decreasing to below wind advisory
criteria 15-25 mph with gusts to 30-40 after midnight and 10-15
mph by sunrise. Skies will clear as high pressure begins to influence
our area from the west, allowing lows to fall into the upper 30s
over inland SE GA into the Suwannee Valley of NE FL with lower
40s elsewhere.

&&

.SHORT TERM...
(Wednesday through Thursday night)
Issued at 345 AM EST Tue Jan 9 2024

Much quieter and nicer weather Wednesday with dry conditions and
clear except for cirrus clouds, but chillier air with highs only
in the 50s to near 60. Westerly flow will initially be breezy but
high pressure building in from the west will allow winds to drop
off by later in the afternoon. By Wednesday night, the weak high
pressure system around 1019 mb will build in over north central FL
with a broken cirrus canopy, fairly thin, anticipated as flow
aloft backs in response to another mid/upper level trough
developing over the western CONUS. With the light to calm winds,
some frost potential overnight with lows in the mid to upper 30s
from about I-10 northward, and lower 40s south.

On Thursday, a warm front will begin easing northward over eastern
Gulf of Mexico and the FL straits, with the high center having
moved east of the area. Thus, return flow expected gradually
through the afternoon over northeast FL with sky cover increasing
ahead of the approaching warm front. Highs closer to normal but
generally looking at lower 60s area-wide. Looks like rain chances
won't start in association with the warm front until Thursday
evening. The warm front is forecast to move into northeast FL
after midnight and toward sunrise, with high rain chances expected
to materialize over northeast FL as stronger isentropic ascent
occurs, with at least chance POPs also for southeast GA. Low chance
of thunderstorms Thursday evening mainly northeast FL, then all
of the area after midnight with higher probabilities, but MUCAPE
currently projected to be low at about 100-300 K/kg. We can't rule
out a strong storm overnight given the veering wind profile. Not
as cold Thursday night due to clouds and warm advection pattern.

&&

.LONG TERM...
(Friday through Monday)
Issued at 345 AM EST Tue Jan 9 2024

On Friday, an organized low pressure system will be over the Mid
MS valley with a cold front southward in the Gulf of Mexico, aided
by a strong mid/up-per level trough moving through the central
U.S. The warm front over the local area will move quickly northward
Friday morning, while the cold front will be moving rapidly
eastward about 40 mph over the central Gulf coast as the low
pressure system over the MS valley pushes northeast to the Ohio
Valley Friday evening. Widespread showers and scattered thunderstorms
are expected Friday-early Friday evening, with a slight chance of
severe storms as shown by SPC outlooks. Instability of about
400-700 J/kg and bulk shear about 50-65 kt will be more than
adequate for scattered strong to severe storm potential. This
potential will move into Friday evening as well, before the front
and associated showers and storms likely move offshore shortly
after midnight. Following a cold frontal passage Friday night,
weekend high temperatures will drop back down into the 50s to
lower 60s with low temperatures falling into the 30s and 40s,
allowing for frost potential to return for inland southeast
Georgia and the Suwannee Valley. Coldest daytime highs expected
Saturday, and freeze is possible Sunday morning over southeast GA.
In step with the progressive pattern, we may see the sfc high
pressure, that builds over the region on Sunday, to move northeast
by Monday as another storm system moves toward the area. Similar
to Friday morning, we have have another warm front lift over the
area on Monday. As such, we have chance of showers and slight
chance for thunderstorms in the forecast for Monday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1226 PM EST Tue Jan 9 2024

A squall line ahead of a cold front is approaching area terminals,
with VCTS expected within the next 1 to 2 hours at area terminals.
Non TS winds will remain breezy prior to this line of TSRA
arriving, with gusts of 35 to 45 knots expected. Continued to
include TEMPO wind gusts up to 50 knots and IFR ceilings and low
vsbys as the squall line moves across the area. Isolated gusts
greater than 50 knots this are possible in some severe
thunderstorms expected along the squall line. Conditions will
gradually improve this evening as winds shift towards the
southwest, with all areas expected to return to VFR by about 01 to
03Z. Winds will ease overnight, though remain above 10 knots with
higher gusts area wide through the end of the forecast period.

&&

.MARINE...
Issued at 345 AM EST Tue Jan 9 2024

Gale Warnings in effect for the entire waters as winds increase
quickly ahead of a intense low pressure system that will drive a
strong cold front through the area waters this afternoon into
early evening. An associated squall line will sweep eastward
ahead of the cold front this afternoon. Have upgraded the Storm
Watch to a Storm Warning this afternoon over the offshore Georgia
waters as wind gusts will peak around 50 knots as the squall line
approaches and moves east through the waters. Winds will shift
to the west behind the cold front and diminish through the day
Wednesday as weak high pressure builds toward Florida. This high
will shift offshore Thursday as the next frontal system approaches
the area through Friday with increasing showers and a potential
for strong to severe thunderstorms.

Rip Currents: High risk of rip currents in effect for all area
beaches today along with a high surf advisory for surf/breakers
up to 5 to 7 feet. A moderate risk will be expected Wednesday
for all area beaches and winds turn more offshore.

&&

.HYDROLOGY...
Issued at 345 AM EST Tue Jan 9 2024

Still looking at rainfall amounts of 1-2 inches today, though somewhat
less for the southeast most zones. Some brief minor flooding will
be possible but the quick movement of the line of storms will limit
this potential. Latest forecast for area rivers shows parts of
the Santa Fe rising to minor flood stage Thursday night. Other
river rises are expected on the Satilla, Altamaha, and St Marys,
but lower confidence on whether river flooding warnings will be
needed at this time. Stay tuned.

Coastal Flood Potential: Some minor coastal flooding is possible
today given the strong southerly winds and the prior onshore flow
and trapped tides in the St Johns River basin for Duval county,
with rough waves on the river impacting downtown JAX around San
Marco and Riverside areas due to the south wind fetch. Also, some
potential for minor coastal flooding along the coast from Duval
county northward, with support from PETSS guidance of about 1.4
to 1.8 ft MHHW. The advisory will go through this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  38  54  37  62 /   0   0   0  10
SSI  41  57  41  61 /  20   0   0  10
JAX  41  58  39  61 /  20   0   0  10
SGJ  44  60  42  62 /  40   0   0  10
GNV  42  60  40  63 /  10   0   0  10
OCF  45  61  42  64 /  30   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 10 PM EST this evening for FLZ020-021-023-
     024-030-031-033-035-038-122-124-125-132-133-136>138-140-222-
     225-232-236-237-240-325-340-425.

     Coastal Flood Advisory until 10 PM EST this evening for FLZ124-
     125-225-325.

     High Rip Current Risk through late tonight for FLZ124-125-133-
     138.

     High Surf Advisory until 7 PM EST this evening for FLZ124-125-
     133-138.

GA...Wind Advisory until 10 PM EST this evening for GAZ132>136-149-
     151>154-162-163-165-166-250-264-350-364.

     Coastal Flood Advisory until 10 PM EST this evening for GAZ154-
     166.

     High Rip Current Risk through late tonight for GAZ154-166.

     High Surf Advisory until 7 PM EST this evening for GAZ154-166.

AM...Gale Warning until 4 AM EST Wednesday for AMZ450-452-454-472-474.

     Gale Warning until 1 PM EST this afternoon for AMZ470.

     Storm Warning until 4 AM EST Wednesday for AMZ470.

&&

In the hours before

Local storm report, Jan 9, 8:02 AM EST, 4 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
802 AM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     Non-Tstm Wnd Gst 1 ENE Fort Caroline     30.39N 81.48W
01/09/2024  M42 MPH          Duval              FL   Mesonet

            Mesonet station XJAK Jacksonville.

&&

JCH
Local storm report, Jan 9, 8:17 AM EST, 4 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
817 AM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Non-Tstm Wnd Gst 2 S Mayport             30.36N 81.41W
01/09/2024  M42 MPH          Duval              FL   Mesonet

            Mesonet station 0174W 1.5 S Mayport
            (WEATHERSTEM).

&&

KC
Local storm report, Jan 9, 8:22 AM EST, 4 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
822 AM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     Non-Tstm Wnd Gst 2 WNW Mayport           30.39N 81.44W
01/09/2024  M46 MPH          AMZ452             FL   Mesonet

            Mesonet station 1483W Fswn Jfrd Station 40.

&&

KC
Local storm report, Jan 9, 9:05 AM EST, 3 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
905 AM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     Non-Tstm Wnd Gst Mayport                 30.38N 81.42W
01/09/2024  M43 MPH          Duval              FL   AWOS

            AWOS station KNRB Mayport Naval Station.

&&

JCH
Local storm report, Jan 9, 10:12 AM EST, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
1012 AM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     Non-Tstm Wnd Gst 2 W Alma                31.54N 82.51W
01/09/2024  M40 MPH          Bacon              GA   Mesonet

            Mesonet station UGA41 Alma.

&&

DRD
Local storm report, Jan 9, 11:14 AM EST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
1114 AM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Non-Tstm Wnd Gst 2 WSW Alma              31.53N 82.50W
01/09/2024  M47 MPH          Bacon              GA   ASOS

            ASOS station KAMG Alma.

&&

DRD

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 2:33 AM ESTCoastal Flood AdvisoryJAXCamden, Glynn16 hr
Jan 9, 2:33 AM ESTRip Current StatementJAXCamden, Glynn22 hr
Jan 9, 2:33 AM ESTHigh Surf AdvisoryJAXCamden, Glynn16 hr
Jan 9, 11:52 AM ESTSevere Thunderstorm Warning Considerable damage threatJAXAtkinson, Clinch, Coffee, Echols, Jeff Davis53 min
Jan 9, 12:41 PM ESTSevere Thunderstorm Warning Destructive damage threatJAXAppling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 1 more64 min
Jan 9, 12:49 PM ESTSevere Thunderstorm Warning Considerable damage threatJAXClinch, Echols, Ware56 min
Jan 9, 12:51 PM ESTTornado WarningJAXBacon, Coffee, Jeff Davis24 min
Jan 9, 1:12 PM ESTSevere Thunderstorm Warning Considerable damage threatJAXAppling, Bacon, Jeff Davis33 min
Jan 9, 1:17 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne28 min
Jan 9, 1:27 PM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware63 min
Jan 9, 1:30 PM ESTTornado WarningJAXAppling, Bacon, Wayne30 min
Jan 9, 1:33 PM ESTSevere Thunderstorm Warning Considerable damage threatJAXAppling, Bacon, Brantley, Charlton, Clinch, Echols and 3 more57 min
Jan 9, 1:40 PM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne35 min
Jan 9, 1:45 PM ESTTornado WarningJAXCharlton, Ware30 min
Jan 9, 1:48 PM ESTSevere Thunderstorm Warning Considerable damage threatJAXAppling, Bacon, Wayne27 min
Jan 9, 1:55 PM ESTSevere Thunderstorm Warning Considerable damage threatJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne65 min
Jan 9, 2:02 PM ESTSevere Thunderstorm WarningJAXCharlton, Ware43 min
Jan 9, 2:30 PM ESTSevere Thunderstorm WarningJAXCamden, Glynn60 min
Jan 9, 2:42 PM ESTTornado WarningJAXCamden, Glynn19 min
Jan 9, 2:44 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton, Ware61 min
Jan 9, 3:00 PM ESTTornado Warning Tornado observedJAXGlynn15 min
Jan 9, 3:10 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton, Glynn36 min
Jan 9, 3:24 PM ESTSevere Thunderstorm WarningJAXCamden, Glynn36 min
Jan 9, 3:48 PM ESTSevere Thunderstorm WarningJAXCamden27 min

Nearby

Tornado Warnings in Georgia, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.